MAUDE Adverse Event Report: WELLSPECT HEALTHCARE(A DIVISION OF DENTSPLY IH AB) LOFRIC; LOFRIC NELATON 16 INCH, FR18

WELLSPECT HEALTHCARE(A DIVISION OF DENTSPLY IH AB) LOFRIC; LOFRIC NELATON 16 INCH, FR18
Model Number 40018
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Urinary Tract Infection (2120)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient could not provide the device lot.No products of the actual batch have been returned to the manufacturer for investigation.Without the benefit of examination and testing, wellspect healthcare is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
Customer reported moderate bleeding from catheter usage and to request a different french size.Our clinical nurse, reached out to the patient and learned he wasn't activating lofric classic (dry catheter) properly.He was using a gel lubricant and not soaking for 30 seconds with water according to provided instructions for use.He was also using 18fr samples he had leftover at home.His regular shipment is for 16fr.He said he prefers using a lofric catheter with lubricant (saline solution).Wellspect customer service emailed the patient product catalog, ifus, men's guide and instructional videos to help him figure it out.The patient was encouraged to contact customer service if he had any question about product usage.

Brand Name
LOFRIC
Common Device Name
LOFRIC NELATON 16 INCH, FR18
Manufacturer (Section D)
WELLSPECT HEALTHCARE(A DIVISION OF DENTSPLY IH AB)
aminogatan 1
p.o box 14
mölndal, SE-43 1 21
SW  SE-431 21
Manufacturer (Section G)
WELLSPECT HEALTHCARE(A DIVISION OF DENTSPLY IH AB)
aminogatan 1
p.o.box 14
mölndal, SE-43 1 21
SW   SE-431 21
Manufacturer Contact
emad ramzi
aminogatan 1
p.o. box 14
mölndal, SE 43-1 21
SW   SE 431 21
MDR Report Key14268178
Report Number3009632567-2022-00001
Device Sequence Number4438781
Product Code EZD
UDI-Device Identifier07392532131813
UDI-Public07392532131813
Combination Product (Y/N)N
PMA/510(K) Number
K113424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number40018
Device Catalogue Number4001840
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2022
Initial Report FDA Received Date05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale